# SDR CA970820008

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 6114 · Propeller Hub Section
- Part: Shim
- Part number: 71689359
- Condition: Crushed
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP METAL (ALUMINUM) PIECES WERE FOUND INSIDE- BARREL AREA, INSIDE- BLADE BORE PLUGS & INSIDE- GARTER SPRINGS OF- BLADE SEALS.- ALUMINUM PIECES WERE SMALL & COMING FROM- THIN FEATHER STOP SHIMS P/N716893-59 WHICH WAS COMPLETELY CRUSHED. A SECOND SHIM WAS PARTLY CRUSHED.- FEATHER STOP SHIMS WERE FOUND INST BETWEEN- YOKE &- BACK OF- BARREL, POWERPLANT MOUNTINGFLANGE SIDE OF BARREL.-RE WERE 2 0.020" THICK SHIMS & ONE SHIM0.205" THICK INST.-SE ARE HAMILTON STANDARD  PARTS. NORMALLY- FEATHER STOP SHIMS ARE INST ON- PROP PITCH CHANGE OIL SIDE OF- BARREL PLATE.-RE WAS ALSO 2 NON-HAMILTON STANDARD SHIMS INST, WHICH APPEAR TO BE MADE FROM A PIECE OF ALUMINUM TUBING.
